Hey guys. Looking for opinions on wtf is up with this clomid. I came off a 14 week cycle of test e that had a superdrol kickstart and an anavar finisher. I ran 600 mg test weekly the first half and dropped to 300mg weekly for the end. I ran the anavar 5 weeks at 40-50mgs daily. On to the question at hand. I have used nolvadex before with no problems. This time i decided to use clomid to see how my recovery would go and make a decision for the future on which is best for this particular kind of cycle. Also I waited 14 days after my last shot to start clomid.
I am 1 week into clomid. The first two days were 70mgs daily. After that I went down to 35mgs daily because I was really moody on day two and lethargic. 35 doesnt seem to bother me. Maybe a little upset stomach and thats all. My sac was mega shrunk prior to pct and Im already getting heavy and full again and its only be a week. Whats bothering me is that I have constant dry throat and mouth. I got a sore throat that has lasted two weeks and I have ran a zpack and cough syrup and nothing is helping. I think its due to the comid causing dry mouth which wont let my throat heal. Also the last two days have become increasingly harder to breathe. I read this can be a serious side effect of clomid. Clearly this is potent stuff that I have because 35mgs is getting me recovered well. All my lifts are staying in line with on cycle. Soreness has returned where it is non existent on cyle.
My question is do I stop using the clomid and swap to nolva. I dont know if its the throat infection causing the difficulty breathing or the clomid. If its the clomid, I dont want to have some horrible side effect and swell my whole throat shut. Please help guys. Thanks